MathSciNet Relay Station
MathSciNet bibliographic data
MR2115074 (2005j:53079) 53C55 (53C30 57S15)
Biliotti, Leonardo; Gori, Anna Coisotropic and polar actions on complex Grassmannians. Trans. Amer. Math. Soc. 357 (2005), no. 5, 1731–1751 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement